Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 82, NWS Louisville, KY

April 5, 20174 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 3:22 PM CDT for 4 counties in Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 3:22 PM CDT (20:22 UTC)
Expired
Apr 5, 2017, 3:45 PM CDT
In force
23 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Breckinridge County, KY, Butler County, KY, Grayson County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 3:28 PM CDTHAIL 1.754 E Rosine, KYNEAR HORSE BRANCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1902 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS53 KLMK 052022
SVRLMK
KYC027-031-085-183-052045-
/O.NEW.KLMK.SV.W.0082.170405T2022Z-170405T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
322 PM CDT WED APR 5 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  North central Butler County in south central Kentucky...
  Northwestern Grayson County in central Kentucky...
  Southwestern Breckinridge County in central Kentucky...
  Eastern Ohio County in central Kentucky...

* Until 345 PM CDT

* At 321 PM CDT, a severe thunderstorm was located 9 miles southeast
  of Hartford, moving north at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Concord, Horse Branch, Steff, Shreve, Tousey, Windy Hill, Flint
  Springs, Do Stop, Neafus and Pine Knob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 900 PM CDT for central and
south central Kentucky.

LAT...LON 3767 8667 3766 8662 3769 8664 3758 8639
      3728 8671 3735 8685
TIME...MOT...LOC 2021Z 197DEG 46KT 3739 8675 

HAIL...1.25IN
WIND...60MPH
 
$$

MJ
3 follow-up statements
006 
WWUS53 KLMK 052029
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
329 PM CDT WED APR 5 2017

KYC031-052039-
/O.CAN.KLMK.SV.W.0082.000000T0000Z-170405T2045Z/
Butler KY-
329 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BUTLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for central
Kentucky.

LAT...LON 3767 8667 3766 8662 3769 8664 3758 8639
      3736 8667 3744 8678
TIME...MOT...LOC 2029Z 204DEG 49KT 3749 8667 

$$

KYC027-085-183-052045-
/O.CON.KLMK.SV.W.0082.000000T0000Z-170405T2045Z/
Grayson KY-Breckinridge KY-Ohio KY-
329 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE AND NORTHEASTERN
OHIO COUNTIES...

At 329 PM CDT, a severe thunderstorm was located 13 miles east of
Hartford, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Concord, Indian Valley, Horse Branch, Olaton, Hites Falls, Steff,
Shreve, Tousey, Windy Hill and Falling Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 900 PM CDT for central
Kentucky.

LAT...LON 3767 8667 3766 8662 3769 8664 3758 8639
      3736 8667 3744 8678
TIME...MOT...LOC 2029Z 204DEG 49KT 3749 8667 

HAIL...1.25IN
WIND...60MPH
 
$$

MJ
379 
WWUS53 KLMK 052039
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
339 PM CDT WED APR 5 2017

KYC027-085-183-052045-
/O.CON.KLMK.SV.W.0082.000000T0000Z-170405T2045Z/
Grayson KY-Breckinridge KY-Ohio KY-
339 PM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE AND NORTHEASTERN
OHIO COUNTIES...

At 339 PM CDT, a severe thunderstorm was located 14 miles southwest
of Hardinsburg, moving north at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Concord, Indian Valley, Hites Falls, Shreve, Tousey, Falling Branch,
Vanzant, Dempster, Rockvale and Askin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 900 PM CDT for central
Kentucky.

LAT...LON 3767 8667 3766 8662 3769 8664 3758 8639
      3747 8656 3755 8667
TIME...MOT...LOC 2039Z 197DEG 46KT 3762 8662 

HAIL...1.25IN
WIND...60MPH
 
$$

MJ
318 
WWUS53 KLMK 052042
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
342 PM CDT WED APR 5 2017

KYC027-085-183-052052-
/O.EXP.KLMK.SV.W.0082.000000T0000Z-170405T2045Z/
Grayson KY-Breckinridge KY-Ohio KY-
342 PM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRAYSON...
SOUTHWESTERN BRECKINRIDGE AND NORTHEASTERN OHIO COUNTIES WILL EXPIRE
AT 345 PM CDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 900 PM CDT for central
Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3767 8667 3766 8662 3769 8664 3758 8639
      3747 8656 3755 8667
TIME...MOT...LOC 2042Z 197DEG 46KT 3764 8661 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:02 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 5, 1:02 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
202 PM EDT Wed Apr 5 2017

.Short Term...(This evening through Thursday night)
Issued at 200 PM EDT Wed Apr 5 2017

...Severe Storms Likely this Afternoon/Evening...
...Windy Conditions Late Tonight and Thursday...

Broad area of low pressure, 999 mb, extends from central MO to
southern IL, with a warm front extending across southern IN this
hour. Sunshine warming up the warm sector quickly, but dewpoints
have stayed down according to area observations. Narrow area of
higher dewpoints over western TN this hour, but very narrow. Still
focused on potential for very large hail and damaging wind gusts as
cold pools come out of supercells. Looking at a better tornado
threat in a couple of areas, one over southern Indiana, along the
front and another across Lake Cumberland as LCL's start to fall.

Even outside of these storms, expect gusty winds because of the
pressure gradient associated with that low pressure. The gradient
will stick around overnight and Thursday. In fact, looking at very
windy conditions for the day Thursday, as much colder air pours in.
Likely we will issue a Wind Advisory later tonight for that Thursday
period, with gusts to around 40 mph.

In addition to the wind, expect showery conditions as moisture wraps
around the upper low travelling by to our north. We may see a brief
transition to rain/snow mix or just snow by daybreak Friday.

&&

.Long Term...(Friday through Wednesday)
Issued at 230 PM EDT Wed Apr 5 2017

...Freezing Temperatures May Return Early Saturday...

Friday morning will be near freezing, but with windy conditions not
expecting frost development. Saturday morning, high pressure will
move across the TN Valley, and that looks to be a better chance for
a freeze, especially in our normally colder locations.

High pressure then shifts east of the region and we should have
another warmup in store for the end of the weekend and the beginning
of the next work week. Our next good rain chance will come in Monday
night, as a cold front approaches.

&&

.Aviation...(18Z TAF Issuance)
Issued at 110 PM EDT Wed Apr 5 2017

Well...strong low pressure system over MO will move into the CWA by
21z bringing a strong risk of severe storms across KY.

Ahead of this system, winds will slowly veer to the SE and S and
increase to 10 to 18 mph later this afternoon and this evening.  A
potent cold front will move through tonight with winds shifting to
more westerly.

Ahead of the cold front in the warm sector expect 30% coverage of
shra/tsra from 20z through 03z. We are looking for 20-30% coverage
of supercells to develop west of I 65 between 18-20z and move
rapidly to the NE at 50 mph. These will produce very large hail,
damaging winds and isolated tornadoes.  All aircraft flying into all
3 airports should practice tsra avoidance procedures for all
supercell thunderstorms. Very large hail from supercells.

Storms will be widely scattered so will continue to carry VCTS for
now. But will be monitoring closely should one affect any of the
sites.  My hunch is LEX will have thunderstorms around 00z
timeframe.

The storms will move out this evening. Light showers will develop
behind the cold front and move in late tonight and continue into
Thursday.

The story on Thursday will be MVFR CIGS, and very gusty winds from
the west of 20 gusting to 35 mph staring at 16z.  Cold raw dreary
day on the flight line for sure.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...RJS
Long Term...RJS
Aviation...JDG
Hazardous weather outlook, Apr 5, 1:57 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
257 PM EDT Wed Apr 5 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
257 PM EDT Wed Apr 5 2017 /157 PM CDT Wed Apr 5 2017/

...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Scattered to numerous storms are likely this afternoon and evening as
a cold front approaches the region. Some of these storms will become
quite vigorous with severe weather likely to 10 PM EDT. Damaging
winds, large to very large hail, and a few tornadoes are all
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Cold conditions will return to the area behind the strong cold
front. As a result, light snow may mix in with rain showers Friday
morning. Temperatures will fall close to the freezing mark Saturday
morning with frost or a freeze possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail of any size, strong winds or
wind damage, and any rotation in storms today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RJS

In the hours before

Local storm report, Apr 5, 2:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             HARDINSBURG             37.78N 86.46W
04/05/2017  E0.88 INCH       BRECKINRIDGE       KY   PUBLIC

&&

MRC
Special weather statement, Apr 5, 2:58 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
358 PM EDT WED APR 5 2017

INZ076-084-089-090-KYZ025-052030-
Crawford-Orange-Perry-Harrison-Meade-
358 PM EDT WED APR 5 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
HARRISON...CRAWFORD...NORTHEASTERN PERRY...SOUTHEASTERN ORANGE AND
NORTHWESTERN MEADE COUNTIES...

At 358 PM EDT/258 PM CDT/, strong thunderstorms were clustered 8
miles southwest of Carefree Town, moving northeast at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
English, Carefree Town, Mount Pleasant, Marengo, Milltown,
Leavenworth, Alton, Roberta, Beechwood and White Cloud.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3847 8639 3844 8631 3842 8631 3842 8627
      3832 8603 3801 8644 3813 8662
TIME...MOT...LOC 1958Z 215DEG 39KT 3814 8644

RJS
Special weather statement, Apr 5, 3:02 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
302 PM CDT WED APR 5 2017

KYZ026-061-070-052015-
Logan-Butler-Ohio-
302 PM CDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOGAN...BUTLER AND
SOUTHEASTERN OHIO COUNTIES...

At 302 PM CDT, a strong thunderstorm was located near Dunmor, moving
northeast at 55 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Morgantown, Anderson, Casey, Beaver Dam, Lewisburg, Rochester,
Woodbury, Insco, Mining City and Spa.

LAT...LON 3703 8706 3707 8704 3707 8694 3709 8690
      3710 8690 3711 8689 3714 8693 3718 8692
      3718 8689 3719 8691 3722 8690 3723 8692
      3724 8691 3724 8695 3747 8683 3736 8650
      3718 8661 3718 8662 3685 8682 3695 8706
TIME...MOT...LOC 2002Z 203DEG 48KT 3708 8689

DM
Local storm report, Apr 5, 3:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             5 SSE LEWISPORT         37.86N 86.88W
04/05/2017  E0.75 INCH       HANCOCK            KY   CO-OP OBSERVER

            DIME SIZE HAIL.

&&

MRC
Local storm report, Apr 5, 3:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             IRVINGTON               37.88N 86.29W
04/05/2017  E0.88 INCH       BRECKINRIDGE       KY   PUBLIC

&&

MRC
Local storm report, Apr 5, 3:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             HARNED                  37.75N 86.41W
04/05/2017  E1.50 INCH       BRECKINRIDGE       KY   LAW ENFORCEMENT

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:16 PM CDTSpecial Weather StatementLMKHancock29 min
Apr 5, 2:22 PM CDTSpecial Weather StatementLMKGrayson23 min
Apr 5, 2:33 PM CDTSpecial Weather StatementLMKButler12 min
Apr 5, 2:37 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade23 min
Apr 5, 2:43 PM CDTSpecial Weather StatementLMKBreckinridge17 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade22 min
Apr 5, 3:02 PM CDTSpecial Weather StatementLMKButler13 min
Apr 5, 3:28 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren32 min
Apr 5, 3:36 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson24 min
Apr 5, 3:41 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade34 min
Apr 5, 3:50 PM CDTSpecial Weather StatementLMKBullitt25 min
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren35 min
Apr 5, 4:00 PM CDTSevere Thunderstorm WarningLMKMeade15 min
Apr 5, 4:01 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin29 min
Apr 5, 4:04 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren26 min
Apr 5, 4:10 PM CDTSpecial Weather StatementLMKHenry, Oldham, Trimble35 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningLMKMeade20 min
Apr 5, 4:19 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble26 min
Apr 5, 4:22 PM CDTSpecial Weather StatementLMKMadison23 min
Apr 5, 4:23 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more37 min
Apr 5, 4:24 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer21 min
Apr 5, 4:26 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren17 min
Apr 5, 4:28 PM CDTTornado WarningLMKBullitt, Hardin, Nelson32 min
Apr 5, 4:32 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren28 min
Apr 5, 4:39 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer36 min
Apr 5, 4:42 PM CDTTornado WarningLMKHart18 min
Apr 5, 4:52 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Shelby, Spencer23 min
Apr 5, 4:53 PM CDTSpecial Weather StatementLMKCumberland37 min
Apr 5, 4:55 PM CDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe23 min
Apr 5, 4:57 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor33 min
Apr 5, 5:01 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell44 min
Apr 5, 5:07 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry23 min
Apr 5, 5:14 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Metcalfe, Taylor31 min
Apr 5, 5:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Nelson, Shelby, Spencer, Woodford31 min
Apr 5, 5:15 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe45 min
Apr 5, 5:24 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor, Washington36 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell31 min
Apr 5, 5:33 PM CDTSpecial Weather StatementLMKWashington27 min
Apr 5, 5:34 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more41 min
Apr 5, 5:36 PM CDTTornado WarningLMKAdair, Taylor24 min
Apr 5, 5:39 PM CDTSpecial Weather StatementLMKLarue21 min
Apr 5, 5:42 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe48 min
Apr 5, 5:51 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington35 min
Apr 5, 5:56 PM CDTTornado WarningLMKHarrison, Scott19 min
Apr 5, 6:05 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Metcalfe, Russell, Taylor25 min
Apr 5, 6:08 PM CDTTornado WarningLMKBoyle, Casey, Lincoln22 min
Apr 5, 6:08 PM CDTTornado WarningLMKBourbon, Harrison22 min
Apr 5, 6:10 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette20 min
Apr 5, 6:20 PM CDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more25 min
Apr 5, 6:20 PM CDTTornado WarningLMKBoyle, Lincoln25 min
Apr 5, 6:22 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas23 min
Apr 5, 6:31 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Taylor29 min
Apr 5, 6:32 PM CDTTornado WarningLMKBoyle, Garrard, Jessamine, Mercer28 min
Apr 5, 6:36 PM CDTSpecial Weather StatementLMKScott24 min
Apr 5, 6:47 PM CDTTornado WarningLMKFayette, Garrard, Jessamine, Madison13 min
Apr 5, 6:54 PM CDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more3 hr
Apr 5, 6:58 PM CDTSevere Thunderstorm WarningLMKClinton14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.